Alert archive / Colorado / Freeze Warnings in 2018

Freeze Warning 3, NWS Denver/Boulder, CO

October 10, 201816 counties in Colorado

NWS Denver/Boulder, CO issued this freeze warning at Oct 10, 2018, 2:27 PM MDT for 16 counties in Colorado. It took effect at Oct 10, 2018, 11:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2018, 2:27 PM MDT (20:27 UTC)
In effect from
Oct 10, 2018, 11:00 PM MDT
Expired
Oct 11, 2018, 9:00 AM MDT
In force
10 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

593 
WWUS75 KBOU 102027
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver/Boulder CO
227 PM MDT Wed Oct 10 2018

COZ038>051-110430-
/O.NEW.KBOU.FZ.W.0003.181011T0500Z-181011T1500Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
Including the cities of Fort Collins, Hereford, Loveland, Nunn, 
Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, 
City of Denver, Denver International Airport, Highlands Ranch, 
Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, 
Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, 
Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, 
Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, 
Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, 
Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid,
Sedgwick, Amherst, Haxtun, and Holyoke
227 PM MDT Wed Oct 10 2018

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MDT
THURSDAY...

The National Weather Service in Denver has issued a Freeze
Warning, which is in effect from 11 PM this evening to 9 AM MDT
Thursday. 

* TEMPERATURE...Temperatures will reach into the mid to upper 20s
  in most areas on the plains through mid morning. 

* IMPACTS...Freezing temperatures could kill sensitive vegetation
  and damage outdoor irrigation systems and plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
3 follow-up statements
773 
WWUS75 KBOU 110444
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
1044 PM MDT Wed Oct 10 2018

COZ038>051-111245-
/O.CON.KBOU.FZ.W.0003.181011T0500Z-181011T1500Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
Including the cities of Fort Collins, Hereford, Loveland, Nunn, 
Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, 
City of Denver, Denver International Airport, Highlands Ranch, 
Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, 
Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, 
Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, 
Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, 
Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, 
Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid,
Sedgwick, Amherst, Haxtun, and Holyoke
1044 PM MDT Wed Oct 10 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY...

* TEMPERATURE...Temperatures will drop into the mid 20s to around
  30 in most areas on the plains through mid morning.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
644 
WWUS75 KBOU 111016
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver/Boulder CO
416 AM MDT Thu Oct 11 2018

COZ038>051-111500-
/O.CON.KBOU.FZ.W.0003.000000T0000Z-181011T1500Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
Including the cities of Fort Collins, Hereford, Loveland, Nunn, 
Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, 
City of Denver, Denver International Airport, Highlands Ranch, 
Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, 
Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, 
Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, 
Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, 
Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, 
Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid,
Sedgwick, Amherst, Haxtun, and Holyoke
416 AM MDT Thu Oct 11 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* TEMPERATURE...Temperatures will range from 26 to 30 degrees over
  the far northeast plains. A bit warmer with more cloud cover 
  further west towards the urban corridor with temperatures from 
  31 to 34 degrees through mid morning. 
 
* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
796 
WWUS75 KBOU 111435
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver/Boulder CO
835 AM MDT Thu Oct 11 2018

COZ038>051-111545-
/O.EXP.KBOU.FZ.W.0003.000000T0000Z-181011T1500Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
Including the cities of Fort Collins, Hereford, Loveland, Nunn, 
Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, 
City of Denver, Denver International Airport, Highlands Ranch, 
Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, 
Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, 
Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, 
Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, 
Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, 
Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid,
Sedgwick, Amherst, Haxtun, and Holyoke
835 AM MDT Thu Oct 11 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

With temperatures rising across the plains, we will allow the
freeze warning to expire. Low temperature over the northeast
plains dropped to the upper 20s in some locations early this
morning.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 10, 10:47 AM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, Oct 10, 10:47 AM MDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1047 AM MDT Wed Oct 10 2018

.UPDATE...
Issued at 1028 AM MDT Wed Oct 10 2018

The vort max is spinning over northern Utah pushing a baroclinic
comma of energy over the western portion of state. Upslope this
morning pushed enough low level moisture into the base of the
foothills for some light freezing drizzle. This will generally end
this hour and with clouds moving in from the SW will seed the
column enough to help change it over to a rain and snow mixture
through the morning. Let the freezing drizzle advisory expire as
well as the freeze warning with temperatures getting above
freezing over the Front Range and plains. Lowered high
temperatures today slightly as conditions will not allow for much
warming as well as dropped temperatures overnight. Even with the
cloud cover expect snow and CAA to bring lows in the mid to upper
20s for the plains.

A rain and snow mixture is expected to start over the Denver Metro
around 1 pm and continue on and off into the early evening hours.
Accumulations are still expected to be under and inch and mainly
on grassy surfaces.

UPDATE Issued at 636 AM MDT Wed Oct 10 2018

Ongoing drizzle in and near the Front range foothills has changed
over to freezing drizzle with temperatures dipping just below
freezing. This light frozen precipitation is expected to
transition over to light rain and snow later this morning the
approaching upper level storm system. Motorists are urged to slow
down and allow plenty of space between vehicle to stop safely.
Could see upward of a tenth of an inch of ice accumulation in this
area. For that reason, a short fused Winter Weather Advisory for
Freezing Drizzle has been drizzle, which will run until 9 AM MDT
today.

&&

.SHORT TERM...(Today and tonight)
Issued at 250 AM MDT Wed Oct 10 2018

Sandwiched between a shortwave trough lifting over wrn Nebraska/wrn
Kansas, and an energetic mid-level baroclinic comma passing over
northern Utah, a heavy blanket of low clouds, areas of drizzle,
light snowfall and patchy fog continue to persist east of the mtns.
In the high country, showers have begun to spring up such as the
cell moving off the foothills in Boulder County. This new
development is in response to increasing QG ascent and mid-level
destabilization in advance of the upper air disturbance over Utah.
Convection was already blossoming over the Front Range, and will
continue to do so during the next few hours, potentially leading to
periods of light to moderate drizzle and/or rainfall, and where cold
enough, light snowfall on the adjacent plains. May even see some
light snow accumulation on grassy surfaces. Meanwhile, overnight
temperatures didn't cool as much as earlier thought, due in large
part to the lingering cloud cover and now the boundary layer mixing
generated by the passing showers. Therefore, odds of seeing a hard
freeze on the plains during the next few hours appears slim. Will
continue to monitor temps next hour or so, and if no further
cooling occurs, will drop the Freeze Warning.

Attention shifts to the expanding area of cold top convection on
satellite and associated shower band on radar over northeast Utah
and northwest Colorado. Base on its forward progress, should see the
eastern edge of this heavier precip reaching the Park/Gore mtn
ranges by around 10z and the Front Range mtns about an hour later.
Then a steady increase in precip both in coverage and intensity
across the high country during the morning hours as per model QPF
and snow accumulation fields. With that said, mtn zones 31..33 and
34 already under a Winter Weather Advisory which runs until 9 PM
this evening. Latest models guidance would suggest an earlier end to
precip in the high country, say around 00z/Thu (6 PM MDT today).
But, dealing with so many of these clipper systems, I've learned not
to cut precip off too soon. Will leave it to the day crew to re-
assess the advisory if need be. As for high country snow amounts
from this passing shortwave disturbance, still looks like 3 to 8
inches will dominate, although could see the colder high mtn areas
ending up with 10-14 inch totals by this evening.  Will need to
continue to monitor the contribution of upright convection on
snowfall rates today.

On the plains, the broken line of light showers moving off the
foothills early this morning is not expected to remain intact too
far out on the plains where the ambient airmass is strongly capped.
However, later this morning with mid-level destabilization and
increase QG forcing for ascent, should see scattered showers moving
off the Front Range and holding together long enough to generate
light QPF in the form of light rain, light snow, or as a mix of the
two through the afternoon. It now appears from Denver northward and
across the northeast corner of the state will be in the best
position to receive measurable precip during the next 12-15 hours.
Could see a quick inch or so of snow in a few spots adjacent to the
foothills, and hardly a dusting elsewhere on the plains. As for
temperatures today, wouldn't count on much warming with the
persistent overcast. Count on another day of high temps in the upper
30s.

Today's weather disturbance should move east of the area by
midnight tonight, with precip quick dissipating from west to
east. Should still see plenty of low cloud cover around which
should prevent overnight temperatures from crashing. As mentioned
above, will hold off on issuing a Freeze Warning as minimum
temperatures on the plains are not expected to fall much below
the freezing mark. However, may end up issuing a lesser freeze
advisory.

.LONG TERM...(Thursday through Tuesday)
Issued at 250 AM MDT Wed Oct 10 2018

On Thursday, next upper level system over the Great Basin begins
to split and shear out under a moist westerly flow aloft. There is
some weak upward QG ascent with this system, so looks like
another day of occasional snow showers for the mountains.
Orographic flow is on the weak side of 10-15kt but steep lapse
rates by afternoon and moisture, spells another 2-5 inches of
snow and possibly low end winter weather advisory may be needed.
Potential banded snowfall may result in some localized higher
amounts of snow. Across the plains on Thursday, expect some
scattered showers developing in the afternoon with this wave while
a fair amount of stratus will still remain. There will be some
moderation of the cold airmass and expect temperatures to climb
back into the 40s on the plains. Fort Thursday night, still
lingering snowfall in the mountains with some accumulation given
the improved orographic flow from the west and northwest.

Friday looks to be the driest and warmest day of the week in post
trof environment under a moderately dry northwest flow.
Temperatures over the plains look to climb into the 50s, warmest
since last Saturday. The break in the weather looks to be short
lived as yet another system is poised to move into Colorado
Saturday afternoon and night in the northwest flow. Strong cold
front sweeps into northeast Colorado around midday with deepening
upslope flow and moisture. 700mb temperatures drop to around -10c
by Sunday morning which will support snow everywhere by later
Saturday night. There is now good model consensus on this trof
development and could see the first widespread snow event across
northern Colorado. Best potential for accumulating snow will be
over the east slopes and adjacent plains.  Coldest morning
temperatures also expected on Sunday and Monday mornings with
readings dropping well into the 20s.

Overall drying and warming trend look to be on tap for late Sunday
and Monday under a moderate northwest flow regime as storm system
departs into the Central plains. Given the strong north to
northwest flow aloft, another push of colder air may seep into
Northern Colorado on late Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1028 AM MDT Wed Oct 10 2018

Variable MVFR and IFR conditions will continue through the TAF
period. Light freezing drizzle will be possible from 17 to 19z
with IFR ceilings down to 500 ft possible. After 19z upper clouds
should help to transition to a rain and snow mixture with some
light snow possible until 23z. Little to no accumulation on paved
runways, but grassy surfaces could see less than an inch by this
evening. Ceilings will go MVFR around 23z and continue through 14z
Thursday when ILS ceilings will take over. Winds during the period
will be light and from the NE to E then SE by 14z with speeds
generally from 5 to 8 kts.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 9 PM MDT this evening for COZ031-
033-034.

&&

UPDATE...Bowen
SHORT TERM...Baker
LONG TERM...Entrekin
AVIATION...Bowen
Hazardous weather outlook, Oct 10, 11:07 AM MDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1107 AM MDT Wed Oct 10 2018

COZ030>051-111715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1107 AM MDT Wed Oct 10 2018

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

A compact upper level weather disturbance passing over Colorado
today will produce snowfall possibly heavy at times in the high
country, and scattered rain and snow showers at lower elevations.
By this evening the higher slopes and mountain passes will see
anywhere from 3 to 8 inches of snow accumulation, with possibly
up to a foot of snow in the Park Range and up above timberline. At
lower elevations, warmer temperatures will prevent much snow
accumulation, although a few of the heavier showers moving off the
foothills later today could deposit a quick inch or so of snow
mainly on non-paved surfaces. This showery precipitation should
end from west to east this evening with the departing storm. Count
on another chilly night with sub-freezing temperatures for just
about everywhere by midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Snow showers will continue on Thursday in the mountains with
additional snowfall of 2 to 5 inches possible. Across lower
elevations, there will be scattered afternoon and evening rain
and snow showers but no accumulation is expected. The snow will
diminish in the mountains late Thursday night. It will be drier
and warmer on Friday with temperatures rebounding back into the
50s by Friday afternoon over the plains.

Another storm system is expected to move into northern Colorado
Saturday afternoon and evening with snow developing in the
mountains, while rain showers will turn to all snow across the
plains Saturday night. Some snow accumulation is possible for the
mountains and plains by Sunday morning.

Dry and warmer again for Monday and Tuesday as temperatures climb
back into the 50s and possibly the 60s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Local storm report, Oct 10, 2:16 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
216 PM MDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             1 WSW ELDORA            39.94N 105.59W
10/10/2018  E2.0 INCH        BOULDER            CO   MESONET

            LAKE ELDORA SNOTEL PAST 24 HOURS.

1130 AM     SNOW             4 NE NEDERLAND          39.99N 105.45W
10/10/2018  M3.0 INCH        BOULDER            CO   TRAINED SPOTTER

            2 INCHES IN THE LAST 4 HOURS.

1100 AM     SNOW             3 W ALLENSPARK          40.20N 105.57W
10/10/2018  E2.0 INCH        BOULDER            CO   MESONET

            COPELAND LAKE SNOTEL PAST 24 HOURS.

1100 AM     SNOW             1 NNW CAMERON PASS      40.53N 105.89W
10/10/2018  E3.0 INCH        LARIMER            CO   MESONET

            JOE WRIGHT SNOTEL PAST 24 HOURS.

1100 AM     SNOW             1 WNW LOVELAND PASS     39.67N 105.90W
10/10/2018  E2.0 INCH        CLEAR CREEK        CO   MESONET

            LOVELAND BASIN SNOTEL PAST 24 HOURS.

0800 AM     SNOW             JULESBURG               40.99N 102.26W
10/10/2018  M2.0 INCH        SEDGWICK           CO   CO-OP OBSERVER

0800 AM     SNOW             4 N MARKS BUTTE         40.87N 102.52W
10/10/2018  M4.8 INCH        SEDGWICK           CO   CO-OP OBSERVER

0800 AM     SNOW             4 W PLATNER             40.16N 103.14W
10/10/2018  M2.5 INCH        WASHINGTON         CO   CO-OP OBSERVER

0739 AM     SNOW             3 SSE JAMESTOWN         40.08N 105.37W
10/10/2018  M1.8 INCH        BOULDER            CO   TRAINED SPOTTER

0730 AM     SNOW             ANTERO RESERVOIR        38.99N 105.89W
10/10/2018  M2.0 INCH        PARK               CO   CO-OP OBSERVER

0700 AM     SNOW             HOLYOKE                 40.58N 102.30W
10/10/2018  M2.6 INCH        PHILLIPS           CO   CO-OP OBSERVER

0700 AM     SNOW             7 WNW LAKE GEORGE       39.02N 105.49W
10/10/2018  M1.6 INCH        PARK               CO   TRAINED SPOTTER

0700 AM     SNOW             10 NW KREMMLING         40.16N 106.51W
10/10/2018  M1.5 INCH        GRAND              CO   TRAINED SPOTTER

0700 AM     SNOW             1 NW KARVAL             38.74N 103.54W
10/10/2018  M3.0 INCH        LINCOLN            CO   CO-OP OBSERVER

0700 AM     HEAVY SNOW       4 WSW THURMAN           39.57N 103.29W
10/10/2018  M7.5 INCH        WASHINGTON         CO   CO-OP OBSERVER

0700 AM     SNOW             5 SE ANTON              39.70N 103.15W
10/10/2018  M4.0 INCH        WASHINGTON         CO   TRAINED SPOTTER

0700 AM     SNOW             6 SSE REIRADON HILL     40.50N 102.99W
10/10/2018  M2.6 INCH        LOGAN              CO   CO-OP OBSERVER

0700 AM     SNOW             5 SSW BELLVUE           40.57N 105.21W
10/10/2018  E1.5 INCH        LARIMER            CO   TRAINED SPOTTER

0700 AM     SNOW             6 N HYDE                40.21N 102.81W
10/10/2018  E4.2 INCH        WASHINGTON         CO   CO-OP OBSERVER

0600 AM     SNOW             11 NE KUTCH             39.03N 103.74W
10/10/2018  M2.5 INCH        ELBERT             CO   CO-OP OBSERVER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 2:24 PM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jefferson, Park and 1 more34 hr

Nearby

Freeze Warnings in Colorado, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.